| Catalog Number |
100/179/075 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: device not returned to manufacturer.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.
Event or Problem Description
It was reported that a pre-use test passed, the cannula was placed and inflated, and the air bag leaked.A new product was needed to replace the cannula.There was patient involvement, but no patient harm/adverse event reported.